Nausea + Juvederm

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

After Getting Juvederm Ultra 2 in Glabellar I've had Migraines, Dizziness, Nausea, Is this Normal?

Now 7 weeks after injections into glabellar,have severe burning headaches,vision is worsening,dizziness,loss of appetite and weight,all tests normal... READ MORE

What Are the Possible Reasons Why I Blacked out and then Became Very Nauseated After Juvederm in the Lips?

I had a reaction to Juvederm lip injections. I felt funny, blacked out, then was nauseated, vomited, and felt ill for about 6 hours. The doctor had... READ MORE

I got flu like symptoms day after Juvederm (lip injection). Any suggestions?

Lip injection of juvederm performed by a PA that especializes in lips enhancement (this was done in a clean looking aesthetic place) but im concerned... READ MORE

Nauseous and faint night of Juvederm lip injections. Still nauseous 2 days later. Is this normal?

I had Juvaderm injections in my lips. That night I was nauseous and woke up and almost fainted. I had to lie on the ground for 30 mins. I've been... READ MORE

No matching results